# SDR A6WA200740205

- Difficulty date: April 18, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HYDRAULIC TRANSDUCER BRACKET, P/N 601R75262-159) CRACKED APPROX .1 INCH LONG IN LT MLG WHEEL WELL CEILING.  (M)  MAINTENANCE INSTALLED NEW BRACKET IAW SRM 51-42-06. (K)
